# SDR SCNA99070

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE R1 DOOR EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT THE R1 DOOR EXIT SIGN, FUNCTIONALLY CHECKS GOOD.
